| Model Number |
4456 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this pacemaker system exhibited intermittent loss of capture (loc) on what technical services (ts) suspected to be the right ventricular (rv) channel.Ts noted it was not clear if it was the right atrial (ra) or rv channel, but suspected it was the rv.No adverse patient effects were reported.This rv lead remains in service.